# SDR CA130806002

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK, AFTER ZONAL NDT INSPECTION,  FOUND 2 CRACKS ON RT SIDE  BULKHEAD FS 559 BETWEEN RBL9 AND RBL18.
